The Annals of Mathematical Statistics

On the Normal Approximation to the Binomial Distribution

W. Feller

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 16, Number 4 (1945), 319-329.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731058

Digital Object Identifier
doi:10.1214/aoms/1177731058

Mathematical Reviews number (MathSciNet)
MR15706

Zentralblatt MATH identifier
0060.28703

JSTOR
links.jstor.org

Citation

Feller, W. On the Normal Approximation to the Binomial Distribution. Ann. Math. Statist. 16 (1945), no. 4, 319--329. doi:10.1214/aoms/1177731058. https://projecteuclid.org/euclid.aoms/1177731058


Export citation